# SDR IXXA9700024

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 980
- Part time: 74,553 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK AND CPCP INSPECTION, A FLOOR BEAM ATTACH FITTING WAS FOUND CRACKED IN THE MAIN CARGO COMPARTMENT AT FUSELAGE STATION 980.  REPAIR WAS ACCOMPLISHED BY REMOVING THE  CRACKED FITTING, FABRICATION AND INSTALLATION OF A NEW FITTING IN ACCORDANCE WITH ENGINEERING ORDER 53-DC8-431 AND FAA DER APPROVED DRAWING 853-001-97.
